Translator Disclaimer
Spring 2007 Local cohomology and pure morphisms
Anurag K. Singh, Uli Walther
Illinois J. Math. 51(1): 287-298 (Spring 2007). DOI: 10.1215/ijm/1258735336

Abstract

We study a question raised by Eisenbud, Mustaţa, and Stillman regarding the injectivity of natural maps from $\Ext$ modules to local cohomology modules. We obtain some positive answers to this question which extend earlier results of Lyubeznik. In the process, we also prove a vanishing theorem for local cohomology modules which connects theorems previously known in the case of positive characteristic and in the case of monomial ideals.

Citation

Download Citation

Anurag K. Singh. Uli Walther. "Local cohomology and pure morphisms." Illinois J. Math. 51 (1) 287 - 298, Spring 2007. https://doi.org/10.1215/ijm/1258735336

Information

Published: Spring 2007
First available in Project Euclid: 20 November 2009

zbMATH: 1133.13019
MathSciNet: MR2346198
Digital Object Identifier: 10.1215/ijm/1258735336

Subjects:
Primary: 13D45
Secondary: 13A35

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.51 • No. 1 • Spring 2007
Back to Top